# SDR C2XA07TY039

- Difficulty date: July 18, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 12,981 hours, 6,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE SERVICE DOOR INOP.  REMOVED AND REPLACED NR 3 INVERTER IAW EMB 145 XR AMM 33-50-00, OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
